# SDR SIMA200232907

- Difficulty date: November 23, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

LGA - FLT 4401 - AFTER TAKEOFF, CREW REPORTED LAVATORY SMOKE MESSAGE ON EICAS AND SMOKE IN CABIN.  APU ALREADY ON MEL.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
